# SDR DALA2017122908973

- Difficulty date: December 27, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 67,918 hours, 48,853 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT AFT LAVATORY SMOKE DETECTOR SOUNDED CONTINUOUSLY AFTER SINK FLOODED.  SWAPPED WITH LEFT LAVATORY SMOKE DETECTOR.   R & R THE LT LAVATORY SMOKE DETECTOR IAW AMM 26-13. OPS CHECKED GOOD.
